# SDR AALA202504012234

- Difficulty date: March 18, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,278 hours, 14,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 14244
- Condition: Seized
- Location: Zone 100
- Part time: 21,306 hours, 9,227 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF BRIEF OBSCURE SMELL FOLLOWED BY LEFT PACK TEMP SHOWING 140 DEGREES FAHRENHEIT AND THE RIGHT PACK WAS AROUND 40 DEGREES. FAULT CONFIRMED LEFT HAND ACM SEIZED.   REMOVE AND REPLACED THE LEFT HAND PACK ACM-AIR CYCLE MACHINE ASSEMBL. PER AMM 21-51-04. OPERTIONAL AND LEAK CHECK GOOD AT THIS TIME.
